I was on Nardil (phenelzine) for 20yrs they changed my life unfortunately due to the drug getting harder to get was put on oxycarboxizid and then moclobemide neither have had the same effect and symptoms have gradually returned. I have now been prescribed cymbalta I do have to come completely off other tabs first but am very anxious.
11 Jun 2011
I've been on cymbalta for 3 years. I think it is a good drug. It does cause lower libido in both men and women and ed in men. I stoped taking it a few weeks ago to help combat the ed. It not only didn't help the ed but made me feel just awlful. I couldn't do anything but lay in bed. No interest in anything. I thought to myself if this is the way i'de feel without the cymbalta i'll take the ed anyday. It's sometimes hard to know what a drug is doing for you because you don't know how you'de feel without it unless you stop taking it like I did. The only other side effect I recall is the severe sweating for the first couple of weeks. Good luck, I hope it works for you.
12 Jun 2011
I took Cymbalta for years with great success for depression. I recently switched to Pristiq, a relatively new antidepressant. At least with the Cymbalta you won't have to watch what you eat and the like as you did with the Nardil. You may experience some mild nausea and headache when you first start the Cymbalta but that will subside with continued use. It will take upto a month to reach maximum effectiveness so be patient.
Good luck on the new med, I think it is a great alternative to the other meds you were on.
12 Jun 2011
Hi linje. I use Cymbalta for chronic daily pain & just increased the dosage last week to 120 mgs. from 60 mgs. daily. After just a couple of days, I'm feeling so much better! I almost can't believe it! I was in such pain & discomfort 2 weeks ago that I mostly slept the entire day. I was very sore & tender & swollen & it hurt me to walk or perform activities most of the time. I'm keeping my fingers crossed that my improved health continues. LOL
Infrequently, I do experience dry mouth & sometimes nausea & sometimes sweating & hotness. I'm unsure if these can be attributed to Cymbalta or not. These side effects aren't long-lasting & not usually very often; they're mostly a minor inconvenience. I'll definitely put up with these to gain my life back.
All the best with whatever you decide to do linje! from Wendy :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... am now only on 2. I am finding myself having severe nightmares and living alone has me feeling terrified to go to sleep. I have found that ...
3 answers • 12 Dec 2009
I have been taking Nardil for many years, and would like to know if there have been any signifcant interactions when Abilify is added to an MAOI such ...
2 answers • 23 Feb 2010
I have tried many drugs over the years and nothing worked until I took Nardil... I was taken off Nardil after being Dx'ed with MS in 96. A ...
1 answer • 15 Oct 2010
... it never used to be . I also find it makes travelling a major hassle
2 answers • 29 Jan 2013
Hi! I'm new to forum. Grateful to have this support! Struggling with panic attacks and agoraphobia since age 4,I am 60 now! Became diagnosed ...
6 answers • 26 Aug 2013